# SDR FDEA201805231301

- Difficulty date: May 23, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 59,090 hours, 14,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551503
- Condition: Cracked
- Location: Bs 1887-2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AFT FLOOR SUPPORT AT BS 1887 - 2007, LBL 57 WAS FOUND CRACKED.    REMOVED AND REPLACED THE FLOOR SUPPORT IAW  SRM 51-31-01-0G, DWG AGA7551, REV G, AND SRM 51-31-01-0G.   THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
